List of citations in Numdam for : Metaplectic forms

Publications Mathématiques de l'IHÉS, Volume 59 (1984), p. 35-142


Offen, Omer

Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 3, p. 331-348

Hill, Richard

Journal de théorie des nombres de Bordeaux, Volume 13 (2001) no. 1, p. 189-199

Kable, Anthony C.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 5, p. 741-769

Prasad, Gopal; Rapinchuk, Andrei S.

Publications Mathématiques de l'IHÉS, Volume 84 (1996), p. 91-187

Ikeda, Tamotsu

Compositio Mathematica, Volume 83 (1992) no. 2, p. 187-237


Huang, Jing-Song

Compositio Mathematica, Volume 80 (1991) no. 3, p. 309-322

Patterson, S. J.

Compositio Mathematica, Volume 62 (1987) no. 3, p. 343-366

Flicker, Yuval Z.; Kazhdan, David A.

Publications Mathématiques de l'IHÉS, Volume 64 (1986), p. 53-110